IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 3166 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1248    
    Printed46    
    Emailed0    
    PDF Downloaded1    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 1988  |  Volume : 54  |  Issue : 1  |  Page : 40--41

Tab Vaccine Causing Erythema Multiforme



Correspondence Address:
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 28134178

Rights and PermissionsRights and Permissions

Five members of a family got TAB vaccination and one of them develoled erythema multiforme which progressed to Stevens Johnson syndrome. On recovery she was left with residual bilateral corneal opacities.






[PDF]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow